Midwest Newcomer Starting Reta

drgnflydggr

Explorer
Joined
Jan 26, 2026
Messages
9
Reaction score
1
Location
Chicago, IL
Hey everyone! I'm a 48-year-old guy living in the US Midwest. A buddy of mine saw solid results with GLP1s (and handled the side effects fine), which got me curious, and then an NPR piece I caught while driving pointed me toward Reta and the gray market.

Last week I took my initial 1mg dose, and I'm already noticing I eat less. Case in point: at dinner out last night, I boxed up the whole second half of my meal — I'm pretty sure that's never happened before.

My approach is to hold at 1mg through the first month, then bump up each month afterward depending on how it's working. I also just put in an order for KLOW. I've been using topical GHK-Cu for some time, and I'm looking forward to finding out what the peptide can do via SQ - particularly whether it might help with any of the loose skin.

Thanks!
 
Second shot happens today. I’m bumping it to 2mg since the 1mg was only ever a beginning step to confirm there were no odd reactions. The scale shows 5 lbs gone during week 1, though I figure that’s largely water. Can’t wait to see what week 2 brings! Wishing everyone warmth and safety out there!
 
I long for those first days when I was just beginning a GLP. The amount of weight I dropped during the initial 6 weeks was unbelievable.

Best of luck as you move up in dose! If your losses are steady, there is no need to rush.
 
geoffm said:

I long for those first days when I was just beginning a GLP. The amount of weight I dropped during the initial 6 weeks was unbelievable.

Best of luck as you move up in dose! If your losses are steady, there is no need to rush.
I appreciate you saying that! That's a helpful point to keep in mind. My plan is to remain at 2mg for a minimum of four weeks. Should everything be going fine by then, I have the option to either continue at that dose or increase to three. The study protocols serve as a rough reference for me.

Thanks once more!
 
If the weight is coming off nicely and you feel fine, my advice would be to simply not change a thing. For one, it keeps more cash in your pocket. For another, each dosage increase brings the chance of running into that dreaded "oh crap" (and I do mean literally) level of side effects that can turn everything upside down. Don't ask how I learned that lesson! This whole process ought to be something you actually get some enjoyment out of. One more thing worth remembering: Reta has a half life of roughly 6 days. So once 6 days have passed, it's possible that around half of what you injected the previous week is still in your body. You can track this in several different ways and with various apps, and a search on here will turn them up.
 
Back
Top